# SDR SWAA2013120923105

- Difficulty date: October 17, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 655077389
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE CLOSE-OUT WEB AT OTBD END OF OTBD FLAP DAMAGED.  REPAIRED WEB IAW SWA EA.
